# SDR AT0500043

- Difficulty date: November 14, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N273AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOP LEFT AFT LOWER.  REMOVED AND REPLACED LAMP IAW MM 33-51, OPS CHECKS GOOD.
